# SDR SWAA2020081707811

- Difficulty date: July 31, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A GOUGE BS 1016+1; .6' BELOW STR 13L / FUSELAGE SKIN GOUGE @ BS 1016+1; .6' BELOW STR 13 LH DAMAGE REPAIRED AND EVALUATED PER EA 20-153-01365 REV IR.  (ATS ER 20-03026 REV IR.
